# SDR IPXA2018041128462

- Difficulty date: April 8, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,187 hours, 8,652 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461140000000
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, NR 1 PYLON PANEL 413CL HAS A CRACKED RIB.  REPAIRED THE RIB IAW SRM 54-52-51. FA-B270A
